# SDR SWIA2024021931211

- Difficulty date: December 11, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLE ON HOLE NEAREST BRACKET ON PANEL 631CZ   (C-CHECK RO 2/18/2024)   REPAIRED ELONGATED FASTENER HOLE ON HOLE NEAREST BRACKET ON PANEL 631CZ BY COMPLIED WITH REO 670-57-42-1476 REV --, DATED 2022-01-18. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
